# SDR 95ZZZX3278

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32MR
- Make and model: Bnorm BN2A26
- Aircraft serial: 891
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 67542
- Condition: Failed
- Location: Lt Mag Drive
- Part time: 1,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD78-09-07R3 MAGNETO IMPULSE COUPLING, DISCOVERED BEARING ASSY LOST ITS BALL BEARING CAGE ASSY.  ONE-HALF OF CAGE ASSY WAS FOUND IN THE OIL SUMP.  THIS COULD LEAD TO COMPLETE FAILURE OF ENGINE IF UNDETECTED.  SUBMITTER STATED THIS IS FOURTH KNOWN DISCOVERY IN THE FLEET.
